# SDR DXTA2025012902141

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0226
- Aircraft time: 4,257 hours, 2,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE EMER LIGHT TEST WHILE SELECTING TO ARM THE EMERGENCY EXIT AND OVERHEAD LIGHTS DID NOT ILLUMINATE. WHEN SELECTING EMER LIGHT  TO ON THE LIGHTS WOULD ELIMINATE CORRECTLY. WE THEN CHARGED THE BATTERIES FOR 30 MINUTES WITH THE APU. ON THE SECOND TEST THE LIGHTS CAME ON FOR TWO SECONDS BEFORE GOING OUT. AFTER THE SECOND CHARGING AND TEST, THEY CAME ON FOR APPROXIMATELY EIGHT SECONDS. CORRECTIVE ACTION: PERFORMED GVI OF ALL 4 BATTERY PACKS AND G SWITCHES WITH NO DEFECTS NOTED. IAW CE-680A MM 33-50-00
